MathSciNet Relay Station
MathSciNet bibliographic data
MR768103 (86f:35153) 35Q20 (35P25)
Beals, R.; Coifman, R. R. Inverse scattering and evolution equations. Comm. Pure Appl. Math. 38 (1985), no. 1, 29–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement